# SDR F3LA97039

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1006-966
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION (C53-107-02) ON AFT LAV FLOOR SUPPORT, STATION 1006-966, LBL 10-10.  REMOVED NUT PLATES ON THE FLOOR BEAM SUPPORT, REMOVED LIGHT CORROSION BY BURNISHING PER SRM 51-10-6.  (M)
